Permutation Groups on Unordered Sets.
Mathematische Zeitschrift, Tome 115 (1970), pp. 165-168
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__115_171342,
author = {Ronald D. Bercov and Charles R. Hobby},
title = {Permutation {Groups} on {Unordered} {Sets.}},
journal = {Mathematische Zeitschrift},
pages = {165--168},
year = {1970},
volume = {115},
zbl = {0186.32301},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__115_171342/}
}
Ronald D. Bercov; Charles R. Hobby. Permutation Groups on Unordered Sets.. Mathematische Zeitschrift, Tome 115 (1970), pp. 165-168. http://geodesic.mathdoc.fr/item/MZ_1970__115_171342/